Jump to content
Mastif

Tried to increase Prozac now totally messed up

Recommended Posts

Hi everyone. I have been on Prozac for two years and after the initial hell of dealing with side effects for over 6 weeks, it has been working wonderfully. A little over a week ago I talked with my doctor and we decided to try to increase my Prozac from 10 to 20 mg due to increased stress in my life. I only increased for three days and now I am totally messed up. I have no Appetite an have become severely depressed and anxious over the past week. I’m so afraid I won’t be able to find that ‘normal’ feeling ever again. Has anyone else experienced this? Do I have hope?  I have never felt so hopeless before. 

Share this post


Link to post
Share on other sites

Thanks for checking!  No I couldn’t stick with it. Had to get put on mirtazapine To help counter the effects. I’m doing much better although the mirtazapine has caused a 20 lb weight gain!  Hoping to be able to get off it soon. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...